Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do Any Of These Meds Cause Weight Gain? Lipitor, Metoprolol Tartate, Losartan Potassium. I Am Having A Hard Time Losing Weight.

Do Any Of These Meds Cause Weight Gain? Lipitor, Metoprolol Tartate, Losartan Potassium. I Am Having A Hard Time Losing Weight.

A MyHeartDiseaseTeam Member said:

I thought that might be the culprit. Sorry this happened to you but its comforting to know I'n not alone.

posted 6 days ago
A MyHeartDiseaseTeam Member said:

I take Metoprolol Tartate and have gained 10 pounds in 4 months and like you can't lose an ounce ..

posted 6 days ago
Already a Member? Log in